# SDR UPS03M40939

- Difficulty date: June 2, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 318,132 hours, 4,759 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FOUND CORROSION ON SEAT TRACK AT RBL 27.5 BETWEEN STA 675 TO 755.  CORROSION ON SEAT TRACK AT RBL 27.5 BETWEEN STA 675-755 BLENDED OUT AS PER SRM 51-21-01V2R33-ORI:0.090 & REMOVED 0.050 FOUND EXCEEDED LIMIT AS PER SRM 53-70-00V1R33.  NEW SEAT TRACK AT 27.5 BETWEEN 675-755 INSTALLED AT EXISTING SPLICE AS PER SRM51-31-01V2R33.
